DOCUMENTA MATHEMATICA, Vol. 9 (2004), 607-622

Liu Lanzhe

Some Sharp Weighted Estimates for Multilinear Operators

In this paper, we establish a sharp inequality for some multilinear operators related to certain integral operators. The operators include Calderón-Zygmund singular integral operator, Littlewood-Paley operator, Marcinkiewicz operator and Bochner-Riesz operator. As application, we obtain the weighted norm inequalities and $L\log L$ type estimate for the multilinear operators.

2000 Mathematics Subject Classification: 42B20, 42B25.

Keywords and Phrases: Multilinear Operator; Calderón-Zygmund operator; Littlewood-Paley operator; Marcinkiewicz operator; Bochner-Riesz operator; Sharp estimate; BMO.

Full text: dvi.gz 22 k, dvi 71 k, ps.gz 563 k, pdf 158 k.